# SDR SIMA202001285005

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 40,005 hours, 34,420 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 25-53 AUTH #010760-C ORIG LG PG 4452721 ITEM #2 FWD FA FLASHLIGHT NOT CHARGING-C/A-T/S AND FOUND BROKEN WIRE IN FLASHLIGHT HARNESS. REPAIRED WIRE IAW SWPM 20-21-00 OPC GOOD IAW EMB AMM 33-51-01 MEL RESTORED
